Mathematics Faculty Articles

Title

The Generalized Numerical Range with Completely Symmetric Function

Document Type

Article

Publication Date

9-15-1996

Publication Title

Acta Mathematica Sinica, Chinese Series

Keywords

Numerical Range, Completely symmetric function, Line segment

ISSN

1439-8516

Volume

39

Issue/No.

5

First Page

590

Last Page

596

Abstract

A necessary and sufficient condition for the m-numerical range Hkm(A) of a matrix A with the completely symmetric function Ck to be a line segment in the complex plane is given in this note.

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS